Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 180, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Dec 31, 2018, 1:57 PM CST for 7 counties in Tennessee. It was in force for 33 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 31, 2018, 1:57 PM CST (19:57 UTC)
- Expired
- Dec 31, 2018, 2:30 PM CST
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Robertson County, TN, Sumner County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 31, 2:04 PM CST | TSTM WND DMG | Springfield, TN | REPORT OF A TREE DOWN ON A HOUSE BESSIE STREET. TIME ESTIMATED VIA RADAR. |
| Dec 31, 2:13 PM CST | TSTM WND DMG | 2 Sw Bellevue, TN | TWO TREES DOWN ON POWER LINES AT POPLAR CREEK ROAD AND GRIFFITH ROAD IN DAVIDSON COUNTY |
| Dec 31, 2:38 PM CST | TSTM WND DMG | Nashville, TN | A SPOTTER REPORTED A TREE DOWN ON MARRIOT ROAD. |
| Dec 31, 2:39 PM CST | TSTM WND DMG | 4 Ese Franklin, TN | TREE DOWN AND BLOCKING ROAD NEAR CLOVERCROFT ROAD AND HWY 96 |
| Dec 31, 2:40 PM CST | TSTM WND DMG | 2 Sse Crieve Hall, TN | PICTURE OF A FENCE PIECE DOWN. MOST LIKELY FROM A TREE FALLING ON IT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 11:47 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 631 m²/s²
- 0-3 km storm-relative helicity
- 689 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
152
WUUS54 KOHX 311957
SVROHX
TNC021-037-043-081-147-165-187-312030-
/O.NEW.KOHX.SV.W.0180.181231T1957Z-181231T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
157 PM CST Mon Dec 31 2018
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Davidson County in Middle Tennessee...
Southeastern Dickson County in Middle Tennessee...
Western Sumner County in Middle Tennessee...
Northern Williamson County in Middle Tennessee...
Cheatham County in Middle Tennessee...
Northeastern Hickman County in Middle Tennessee...
Robertson County in Middle Tennessee...
* Until 230 PM CST.
* At 157 PM CST, severe thunderstorms were located along a line
extending from 6 miles north of Springfield to 11 miles southwest
of Fairview, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Franklin, Springfield, Ashland City, Nashville, Madison,
Hendersonville, Brentwood, Goodlettsville, White House,
Millersville, Greenbrier, Forest Hills, Oak Hill, Coopertown, White
Bluff, Belle Meade, Kingston Springs, Lakewood, Pegram and
Ridgetop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3665 8644 3590 8674 3587 8738 3662 8692
3665 8686 3665 8659 3663 8657 3665 8651
TIME...MOT...LOC 1957Z 249DEG 49KT 3659 8686 3591 8717
HAIL...<.75IN
WIND...60MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 31, 12:21 PM CST, 1 hour 36 minutes earlier.
Area forecast discussion, Dec 31, 12:21 PM CST, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1221 PM CST Mon Dec 31 2018 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Winds have started to pick up around Middle TN this morning as the surface pressure gradient tightens. The 12Z OHX RAOB would suggest southerly sustained winds of 15-25 mph with gusts as high as 45 mph will be possible as we get into the late morning and early afternoon hours, so the Wind Advisory will continue as planned. Of course, the bigger questions will revolve around how intense this afternoon's storms will become. The same sounding from OHX might have experienced some wet-bulbing contamination, so the 200 J/Kg of MUCAPE is a little suspicious, but the wind profile is likely very accurate. Already calculating 600 m2/s2 O-3km SRH with 60+ kts of deep layer shear. I talked yesterday about this current "dry slot" and its effects on the eventual intensity of this afternoon's storms -- nothing has changed in that regards. If we can see some sun prior to the arrival of the line, we could see more widespread strong to severe storms. However, showers continue to stream into Middle TN this morning and while scattered, they are likely to help keep instability very low. Latest GOES-East imagery is showing only a few breaks in the clouds over northern and central MS (which is the most likely air mass we'll see prior to storms developing), so storms this afternoon will very likely need to rely on advected instability just ahead of what is expected be a broken QLCS. This should keep the strong to severe storms in more of the 'isolated' category and out of 'widespread'. This is no reason to let our guard down, however. Even without thunderstorms producing 60+ mph winds, today's pressure gradient winds may very well be enough to break branches and make a mess of things, especially in areas that got soaked from last night's rains, so please remain weather aware throughout the day. Models continue to be very consistent with timing of the QLCS, too. West to east, it's looking like approaching the TN River 12-1 pm, I-65 corridor in the 2-4 pm range and off the Plateau by 6-7 pm. While some trailing stratiform rain isn't out of the question until 8-9 pm, maybe a little later on the Plateau, it does look like things should be calm for tonight's NYE festivities around most, if not all of Middle TN. && .AVIATION... 18Z TAF DISCUSSION. BNA/MQY/CKV/CSV...Line of convection is currently making its way across West Tennessee, with strong to severe storms expected in Middle Tennessee during the afternoon. Used the latest HRRR to time the squall line at each of our terminals. Storms should weaken somewhat by the time they reach CSV this evening. Look for MVFR/IFR clouds for most of the TAF period as significant low- level moisture stays around even after the cold fropa later tonight. Winds will remain strong throughout the afternoon, but should begin to weaken after 00Z. There is also significant LLWS owing to an unusually strong 850 mb jet, but the surface winds are strong enough that LLWS criteria aren't being met for inclusion in the TAF's. && .OHX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 6 PM CST this evening for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......Unger AVIATION........08
Hazardous weather outlook, Dec 31, 5:06 AM CST, 8 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 506 AM CST Mon Dec 31 2018 TNZ005>011-023>034-056>066-075-077>080-093>095-011115- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 506 AM CST Mon Dec 31 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms across Middle Tennessee this afternoon and evening. A line of thunderstorms, some potentially strong or severe, is expected to form across west Tennessee and move across our area in the afternoon into early evening. Damaging straight line winds will be the main threat with this line of storms, but an isolated tornado cannot be ruled out. Locally heavy rainfall is also possible, especially across northwestern Middle Tennessee. In addition to the storms, a wind advisory is in effect today from 9 AM until 6 PM. Strong south winds will develop late this morning with sustained winds between 15 to 25 mph and gusts up to 45 mph this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Please report any thunderstorm or non thunderstorm wind damage to the NWS Nashville office. 10
In the hours before
Special weather statement, Dec 31, 1:03 PM CST, 54 minutes before
Special Weather Statement
National Weather Service Nashville TN
103 PM CST Mon Dec 31 2018
TNZ024-025-056>058-093-094-311945-
Hickman TN-Lawrence TN-Wayne TN-Dickson TN-Lewis TN-Humphreys TN-
Perry TN-
103 PM CST Mon Dec 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...WAYNE...SOUTHWESTERN
DICKSON...WESTERN LAWRENCE...PERRY...SOUTHERN HUMPHREYS AND HICKMAN
COUNTIES UNTIL 145 PM CST...
At 103 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles south of New Johnsonville to near
Pineflat. Movement was northeast at 50 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Dickson, Hohenwald, Centerville, Waynesboro, Linden, Burns,
Collinwood, Clifton, Lobelville, St. Joseph, Kimmins, Cypress Inn,
Flatwoods, I-40 Near The Tennessee River, Bucksnort, Lutts, Mousetail
Landing State Park, Westpoint, Pinewood and Iron City.
This includes Interstate 40 between mile markers 136 and 171.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.
LAT...LON 3548 8799 3553 8798 3562 8804 3566 8802
3573 8803 3577 8799 3583 8797 3588 8794
3613 8733 3500 8751 3501 8798 3529 8798
3530 8802 3535 8801 3539 8802 3539 8799
3541 8797 3543 8803 3545 8804
TIME...MOT...LOC 1903Z 243DEG 45KT 3581 8794 3498 8821
13Special weather statement, Dec 31, 1:25 PM CST, 32 minutes before
Special Weather Statement
National Weather Service Nashville TN
125 PM CST Mon Dec 31 2018
TNZ006-007-024>027-059-312015-
Robertson TN-Williamson TN-Dickson TN-Davidson TN-Humphreys TN-
Cheatham TN-Montgomery TN-
125 PM CST Mon Dec 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAVIDSON...
DICKSON...EASTERN MONTGOMERY...NORTHWESTERN WILLIAMSON...CHEATHAM...
EAST CENTRAL HUMPHREYS AND ROBERTSON COUNTIES UNTIL 215 PM CST...
At 125 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Clarksville to 7 miles southeast of McEwen.
Movement was northeast at 55 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Clarksville, Springfield, Dickson, Ashland City, Greenbrier,
Coopertown, White Bluff, Kingston Springs, Pegram, Ridgetop, Cross
Plains, Burns, Bellevue, Joelton, Pleasant View, Charlotte, Orlinda,
Adams, Vanleer and Cedar Hill.
This includes the following highways...
Interstate 40 near mile marker 165, between mile markers 169 and
176, and between mile markers 184 and 204.
Interstate 24 between mile markers 2 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.
LAT...LON 3608 8688 3597 8765 3661 8737 3664 8730
3665 8669
TIME...MOT...LOC 1925Z 246DEG 55KT 3657 8735 3601 8756
13Local storm report, Dec 31, 1:29 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
129 PM CST MON DEC 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM TSTM WND DMG 2 WSW TENNESSEE RIDGE 36.31N 87.80W
12/31/2018 HOUSTON TN EMERGENCY MNGR
A FEW TREES DOWN IN THE LARGENT HOLLOW AREA OF HIGHWAY
147. EM ALSO SAID THERE WERE TWO OTHER LOCATIONS ALONG
HIGH 147 WITH TREES DOWN. LOCATION UNKNOWN AT THE TIME
OF THE CALL. TIME ESTIMATED VIA RADAR.
&&
EVENT NUMBER OHX1800493
FBORDENSpecial weather statement, Dec 31, 1:37 PM CST, 20 minutes before
Special Weather Statement National Weather Service Nashville TN 137 PM CST Mon Dec 31 2018 TNZ025-026-057>060-093>095-312015- Hickman TN-Lawrence TN-Wayne TN-Williamson TN-Dickson TN-Lewis TN- Maury TN-Giles TN-Cheatham TN- 137 PM CST Mon Dec 31 2018 ...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...EASTERN WAYNE...SOUTHERN DICKSON...WESTERN MAURY...LAWRENCE...NORTHWESTERN WILLIAMSON... WESTERN GILES...SOUTH CENTRAL CHEATHAM AND HICKMAN COUNTIES UNTIL 215 PM CST... At 137 PM CST, Doppler radar was tracking strong thunderstorms along a line extending from 9 miles southwest of Dickson to 7 miles south of Collinwood. Movement was northeast at 50 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Columbia, Dickson, Lawrenceburg, Hohenwald, Centerville, Waynesboro, Mount Pleasant, Kingston Springs, Pegram, Loretto, Burns, Collinwood, Summertown, Fairview, St. Joseph, Ethridge, Gordonsburg, Kimmins, Bon Aqua and Henryville. This includes the following highways... Interstate 40 between mile markers 162 and 189. Interstate 840 between mile markers 1 and 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 700 PM CST for Middle Tennessee. LAT...LON 3501 8784 3602 8751 3609 8707 3500 8719 TIME...MOT...LOC 1937Z 246DEG 45KT 3597 8748 3507 8775 13
Special weather statement, Dec 31, 1:49 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Nashville TN
149 PM CST Mon Dec 31 2018
TNZ007>009-025>029-057-059-060-062-312030-
Hickman TN-Rutherford TN-Robertson TN-Williamson TN-Dickson TN-
Davidson TN-Wilson TN-Maury TN-Trousdale TN-Cheatham TN-Sumner TN-
Macon TN-
149 PM CST Mon Dec 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...SOUTHEASTERN
DICKSON...NORTHWESTERN RUTHERFORD...NORTHWESTERN MAURY...SUMNER...
WILLIAMSON...WESTERN WILSON...CHEATHAM...NORTHWESTERN MACON...
NORTHWESTERN TROUSDALE...EASTERN HICKMAN AND ROBERTSON COUNTIES UNTIL
230 PM CST...
At 149 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Springfield to 11 miles east
of Centerville. Movement was northeast at 60 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Murfreesboro, Franklin, Gallatin, Lebanon, Springfield, Ashland City,
Nashville, Madison, Hendersonville, Smyrna, Brentwood, La Vergne,
Spring Hill, Mount Juliet, Goodlettsville, White House, Millersville,
Greenbrier, Nolensville and Forest Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.
LAT...LON 3664 8617 3586 8643 3566 8751 3664 8687
3665 8685 3665 8659 3663 8656 3665 8651
3665 8645
TIME...MOT...LOC 1949Z 243DEG 52KT 3661 8683 3584 8726
13Local storm report, Dec 31, 1:57 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
157 PM CST MON DEC 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG HOHENWALD 35.55N 87.56W
12/31/2018 LEWIS TN EMERGENCY MNGR
EM REPORTED A TREE DOWN ON BUFFALO ROAD. TIME ESTIMATED
FROM RADAR.
&&
EVENT NUMBER OHX1800494
FBORDENThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 1:06 AM CST | Wind Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 17 hr |
| Dec 31, 7:47 AM CST | River Flood Advisory | OHX | Davidson | 3 days |
| Dec 31, 9:30 AM CST | River Flood Advisory | OHX | Davidson | 3 days |
| Dec 31, 11:03 AM CST | River Flood Advisory | OHX | Wilson | 48 hr |
| Dec 31, 11:41 AM CST | River Flood Advisory | OHX | Montgomery | 71 hr |
| Dec 31, 12:22 PM CST | Special Weather Statement | OHX | Houston, Humphreys, Stewart | 38 min |
| Dec 31, 12:30 PM CST | Severe Thunderstorm Warning | OHX | Houston, Stewart | 30 min |
| Dec 31, 12:50 PM CST | Special Weather Statement | OHX | Houston, Humphreys, Montgomery, Stewart | 40 min |
| Dec 31, 1:03 PM CST | Special Weather Statement | OHX | Hickman, Lewis, Perry, Wayne | 42 min |
| Dec 31, 1:08 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 37 min |
| Dec 31, 1:25 PM CST | Special Weather Statement | OHX | Cheatham, Dickson, Montgomery, Robertson | 50 min |
| Dec 31, 1:30 PM CST | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 30 min |
| Dec 31, 1:34 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 26 min |
| Dec 31, 1:37 PM CST | Special Weather Statement | OHX | Hickman, Lawrence, Lewis | 38 min |
| Dec 31, 1:40 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Perry | 35 min |
| Dec 31, 1:49 PM CST | Special Weather Statement | OHX | Cheatham, Davidson, Robertson, Sumner, Williamson | 41 min |
| Dec 31, 1:59 PM CST | River Flood Advisory | OHX | Perry | 30 hr |
| Dec 31, 2:06 PM CST | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 1 more | 39 min |
| Dec 31, 2:14 PM CST | River Flood Warning | OHX | Decatur, Hardin, Perry, Wayne | 8 days |
| Dec 31, 2:25 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Macon, Rutherford, Sumner, Trousdale, Williamson and 1 more | 35 min |
| Dec 31, 2:29 PM CST | Areal Flood Advisory | OHX | Cheatham, Robertson | 101 min |
| Dec 31, 2:32 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Giles, Lawrence, Marshall, Maury, Rutherford and 1 more | 43 min |
| Dec 31, 2:35 PM CST | Flash Flood Warning | OHX | DeKalb, Smith, Sumner, Trousdale, Wilson | 3 hr |
| Dec 31, 2:39 PM CST | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Maury | 2 hr |
| Dec 31, 2:48 PM CST | Areal Flood Advisory | OHX | Davidson, Williamson, Wilson | 117 min |
| Dec 31, 2:53 PM CST | Special Weather Statement | OHX | Clay, Jackson, Macon, Smith, Trousdale, Wilson | 52 min |
| Dec 31, 2:55 PM CST | Special Weather Statement | OHX | Bedford, Cannon, DeKalb, Marshall, Rutherford | 50 min |
| Dec 31, 3:45 PM CST | River Flood Warning | OHX | Davidson | 80 min |
| Dec 31, 3:46 PM CST | Special Weather Statement | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 14 more | 29 min |
| Dec 31, 4:23 PM CST | River Flood Advisory | OHX | Davidson | 103 min |
| Dec 31, 4:43 PM CST | River Flood Advisory | OHX | Davidson | 83 min |
| Dec 31, 4:59 PM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Dec 31, 5:11 PM CST | River Flood Advisory | OHX | Davidson | 61 hr |
| Dec 31, 5:24 PM CST | River Flood Advisory | OHX | Davidson | 47 hr |
| Dec 31, 5:34 PM CST | Areal Flood Advisory | OHX | Wilson | 116 min |
| Dec 31, 5:57 PM CST | River Flood Advisory | OHX | Davidson, Williamson | 18 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.